An approximative solution of the generalized eigenvalue problem
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 29 (1990) no. 1, pp. 65-72
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1990_29_1_a4,
author = {Kojeck\'y, Tom\'a\v{s}},
title = {An approximative solution of the generalized eigenvalue problem},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {65--72},
year = {1990},
volume = {29},
number = {1},
mrnumber = {1144831},
zbl = {0781.47029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a4/}
}
TY - JOUR AU - Kojecký, Tomáš TI - An approximative solution of the generalized eigenvalue problem JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1990 SP - 65 EP - 72 VL - 29 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a4/ LA - en ID - AUPO_1990_29_1_a4 ER -
Kojecký, Tomáš. An approximative solution of the generalized eigenvalue problem. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 29 (1990) no. 1, pp. 65-72. http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a4/